International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 549-554

A note on exponentially bounded stopping times of certain one-sample sequential rank order tests

Z. Govindarajulu

Department of Statistics, University of Kentucky, Lexington 40506, Kentucky, USA

Received 20 May 1985

Copyright © 1985 Z. Govindarajulu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A simple proof of the exponential boundedness of the stopping time of the one-sample sequential probability ratio tests (SPRT's) is obtained.